# SDR AALA202104199036

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 11,478 hours, 4,361 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 ENGINE STALL ECAM MESSAGE DURING WAKE TURBULENCE ENCOUNTER AT APPR FL 280 APROX .74 MACH RIDE WAS SMOOTH. BANK WAS APPROXIMATELY 30 DEGREES LEFT & RIGHT DURATION WAS APPROXIMATELY 1 MINUTE. NO ECAM ACTIONS WERE PERFORMED ENGINE INDICATIONS WERE NORMAL. ACCOMPLISHED TSM 71-00-00-810-809-A ENGINE 2 STALL, ALSO ACCOMPLISHED BOROCOPE ON #2 ENG HIGH STAGE 3-6-7 PER AMM 72-00-216-016 NO FINDINGS, ACCOMPLISHED POWER ASSURANCE TEST PER AMM 71-00-00 NO FAULTS NOTED. NO FADEC FAULTS POST FLIGHT REPORT SHOWS NO FAULTS. AIRCRAFT OK FOR SERVICE.
